# SDR NOCA2014010322

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- Aircraft time: 80,879 hours, 13,590 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT FWD & AFT OF R2 DOOR VERY DULL.  R & R BATTERY PACK M1209 IAW AMM 33-51-07 & AMM 33-51-00.   OPS CHECKED GOOD.
